Alert archive / Louisiana / River Flood Warnings in 2015
River Flood Warning 90, NWS Lake Charles, LA
NWS Lake Charles, LA issued this river flood warning at Nov 1, 2015, 1:51 AM CDT for Lafayette Parish, Vermilion Parish, Louisiana. It was in force for 20 hr.
The area
The outline as issued.
The facts
- Issued
- Nov 1, 2015, 1:51 AM CDT (06:51 UTC)
- Expired
- Nov 1, 2015, 8:33 PM CST
- In force
- 20 hr
- Issued by
- NWS Lake Charles, LA
- Area
- Storm-based polygon
- Flood severity
- Minor
Counties Lafayette Parish, LA, Vermilion Parish, LA
The radar
The Lake Charles radar (KLCH), 111 km from the middle of the area, began a volume at 06:54 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Vermilion River at Lafayette - Surrey Street (VLSL1). The gauge peaked at 10.59 ft at Nov 1, 2015, 6:00 AM CST.
- Action stage
- 10 ft
- Minor stage
- 10 ft
- Moderate stage
- 14 ft
- Major stage
- 16 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07386880, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
071
WGUS44 KLCH 010651
FLWLCH
BULLETIN - EAS ACTIVATION REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE LAKE CHARLES LA
151 AM CDT SUN NOV 1 2015
...The National Weather Service in Lake Charles has issued a flood
warning for the following rivers in Louisiana...
Vermilion River At Lafayette, Surrey Street Gage
LAC055-113-012051-
/O.NEW.KLCH.FL.W.0090.151101T0651Z-151101T2313Z/
/VLSL1.1.ER.151101T0437Z.151101T0615Z.151101T1113Z.NO/
151 AM CDT SUN NOV 1 2015
The National Weather Service in Lake Charles has issued a
* Flood Warning for
the Vermilion River At Lafayette, Surrey Street Gage.
* until this afternoon...or until the warning is cancelled.
* At 1:15 AM Sunday the stage was 10.3 feet.
* Flood stage is 10.0 feet.
* Forecast...The river will continue to slowly rise early this morning.
* Impact...At stages near 10.0 feet...Minor flooding of Heymann Park
off of Highway 90 will occur.
&&
LAT...LON 3031 9204 3000 9227 2987 9219 2988 9206
3022 9190 3031 9191
$$2 follow-up statements
709
WGUS84 KLCH 011542
FLSLCH
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
942 AM CST SUN NOV 1 2015
...The flood warning continues for the following rivers in
Louisiana...
Vermilion River At Lafayette, Surrey Street Gage
LAC055-113-020542-
/O.EXT.KLCH.FL.W.0090.000000T0000Z-151102T1851Z/
/VLSL1.1.ER.151101T0437Z.151101T1800Z.151102T0651Z.NO/
942 AM CST SUN NOV 1 2015
...Flood Warning extended until Monday afternoon...The Flood Warning
continues for
The Vermilion River At Lafayette, Surrey Street Gage.
* until Monday afternoon...or until the warning is cancelled.
* At 9:15 AM Sunday the stage was 10.5 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 10.0 feet.
* Forecast...The river will continue rising to near 11.0 feet by this
afternoon. The river will fall below flood stage by Monday afternoon.
* Impact...At stages near 11.5 feet...Minor flooding of Beaver Park
and Vermilionville near the river will occur.
* Impact...At stages near 10.0 feet...Minor flooding of Heymann Park
off of Highway 90 will occur.
&&
LAT...LON 3031 9204 3000 9227 2987 9219 2988 9206
3022 9190 3031 9191
$$185
WGUS84 KLCH 020233
FLSLCH
FLOOD STATEMENT
NATIONAL WEATHER SERVICE LAKE CHARLES LA
833 PM CST SUN NOV 1 2015
...The flood warning is cancelled for the following rivers in
Louisiana...
Vermilion River At Lafayette, Surrey Street Gage
...The flood warning continues for the following rivers in
Louisiana...Texas...
Bundick Creek At Bundick Lake
Whisky Chitto Creek Near Mittie
Calcasieu River Near Glenmora
Calcasieu River Near Oakdale
Calcasieu River Near Oberlin
Calcasieu River Near Kinder
Bayou Anacoco Near Rosepine
Sabine River Near Bon Wier
Village Creek Near Kountze
...The flood warning continues for the following rivers in
Louisiana...Texas..
Calcasieu River At Old Town Bay
Calcasieu River Near Salt Water Barrier
Mermentau River Near Mermentau
Sabine River Near Deweyville
Neches River Near Beaumont
Pine Island Bayou Near Sour Lake
LAC115-021633-
/O.EXT.KLCH.FL.W.0086.000000T0000Z-151105T0300Z/
/RPIL1.2.ER.151031T1836Z.151102T0600Z.151104T1500Z.NO/
833 PM CST SUN NOV 1 2015
...Flood Warning extended until Wednesday evening...The Flood Warning
continues for
The Bayou Anacoco Near Rosepine.
* until Wednesday evening...or until the warning is cancelled.
* At 7:45 PM Sunday the stage was 22.8 feet.
* Moderate flooding is occurring and Moderate flooding is forecast.
* Flood stage is 17.0 feet.
* Forecast...The river will continue rising to near 22.9 feet by
midnight tonight. The river will fall below flood stage late
Wednesday morning.
* Impact...At stages near 22.4 feet...This level is similiar to that
of the January 1998 flood event.
&&
LAT...LON 3109 9341 3091 9356 3083 9358 3088 9333 3103 9327
$$
LAC011-115-TXC351-021632-
/O.EXT.KLCH.FL.W.0092.000000T0000Z-151103T1930Z/
/BWRT2.1.ER.151101T0651Z.151101T1845Z.151103T0730Z.NO/
833 PM CST SUN NOV 1 2015
...Flood Warning extended until Tuesday afternoon...The Flood Warning
continues for
The Sabine River Near Bon Wier.
* until Tuesday afternoon...or until the warning is cancelled.
* At 7:15 PM Sunday the stage was 31.8 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 30.0 feet.
* Forecast...The river will continue to fall to below flood stage by
early Tuesday morning.
* Impact...At stages near 32.0 feet...Roads in the Sabine Sands area
near Bon Wier become flooded.
&&
LAT...LON 3104 9361 3078 9366 3055 9379 3053 9366
3082 9350 3104 9348
$$
LAC011-019-TXC351-361-021632-
/O.CON.KLCH.FL.W.0084.000000T0000Z-000000T0000Z/
/DWYT2.2.ER.151031T1642Z.151106T0000Z.000000T0000Z.NO/
833 PM CST SUN NOV 1 2015
The Flood Warning continues for
The Sabine River Near Deweyville.
* until further notice...or until the warning is cancelled.
* At 7:45 PM Sunday the stage was 24.4 feet.
* Minor flooding is occurring and Moderate flooding is forecast.
* Flood stage is 24.0 feet.
* Forecast...The river will continue rising to near 26.1 feet by
Friday early afternoon then begin falling.
* Impact...At stages near 26.0 feet...Moderate lowland flooding will
occur. The lowest homes between Deweyville and the river begin to
flood, especially in the Indian Lakes and River Oaks sections.
Low-lying roads and a few homes in Southwestern Beauregard Parish
have some flooding.
&&
LAT...LON 3061 9376 3031 9381 3008 9378 3005 9367
3044 9364 3057 9363
$$
TXC245-361-021632-
/O.CON.KLCH.FL.W.0093.000000T0000Z-000000T0000Z/
/BEAT2.2.ER.000000T0000Z.151104T1200Z.000000T0000Z.NO/
833 PM CST SUN NOV 1 2015
The Flood Warning continues for
The Neches River Near Beaumont.
* until further notice...or until the warning is cancelled.
* At 8:00 AM Sunday the stage was 4.0 feet.
* Minor flooding is occurring and Moderate flooding is forecast.
* Flood stage is 4.0 feet.
* Forecast...The river will continue rising to near 7.2 feet by
Wednesday morning then begin falling.
* Impact...At stages near 7.0 feet...Moderate flooding is occurring.
Colliers Ferry Park is under water, and flooding of secondary roads
near the river can be expected.
&&
LAT...LON 3019 9417 3023 9411 3004 9378 2992 9387 2998 9406
$$
TXC199-245-021632-
/O.CON.KLCH.FL.W.0082.000000T0000Z-000000T0000Z/
/SOLT2.2.ER.151028T1444Z.151103T1800Z.000000T0000Z.NO/
833 PM CST SUN NOV 1 2015
The Flood Warning continues for
The Pine Island Bayou Near Sour Lake.
* until further notice...or until the warning is cancelled.
* At 7:45 PM Sunday the stage was 28.6 feet.
* Minor flooding is occurring and Moderate flooding is forecast.
* Flood stage is 25.0 feet.
* Forecast...The river will continue rising to near 30.7 feet by
Tuesday early afternoon then begin falling.
* Impact...At stages near 30.5 feet...Riverbend Drive in Bevil Oaks
is impassable.
&&
LAT...LON 3012 9445 3024 9423 3021 9407 3013 9406 3004 9445
$$
LAC011-021632-
/O.EXT.KLCH.FL.W.0087.151102T0214Z-151106T0000Z/
/BKDL1.1.ER.151101T1945Z.151103T0000Z.151105T1800Z.NO/
833 PM CST SUN NOV 1 2015
...Flood Warning extended until Thursday evening...The Flood Warning
continues for
The Bundick Creek At Bundick Lake.
* from this evening to Thursday evening...or until the warning is
cancelled.
* At 6:45 PM Sunday the stage was 98.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 97.0 feet.
* Forecast...The river will continue rising to near 98.5 feet by
tomorrow evening. The river will fall below flood stage Thursday
early afternoon.
* Impact...At stages near 99.0 feet...Moderate flooding begins.
Several camps and homes that are not elevated are flooded. Flood
waters begin to get onto Highway 394.
&&
LAT...LON 3077 9315 3058 9295 3062 9294 3080 9313
$$
LAC003-021632-
/O.EXT.KLCH.FL.W.0094.151103T1800Z-151106T0448Z/
/MTTL1.1.ER.151103T1800Z.151104T1200Z.151105T1648Z.NO/
833 PM CST SUN NOV 1 2015
...Flood Warning extended until Thursday evening...The Flood Warning
continues for
The Whisky Chitto Creek Near Mittie.
* from Tuesday afternoon to Thursday evening...or until the warning
is cancelled.
* At 7:00 PM Sunday the stage was 9.0 feet.
* Minor flooding is forecast.
* Flood stage is 15.0 feet.
* Forecast...rise above flood stage by Tuesday early afternoon and
continue to rise to near 16.1 feet by Wednesday morning.the river
will fall below flood stage by late Thursday morning.
* Impact...At stages near 15.0 feet...Minor lowland flooding near
the creek will occur.
&&
LAT...LON 3075 9294 3061 9299 3047 9294 3049 9285
3059 9287 3074 9284
$$
LAC079-021632-
/O.EXT.KLCH.FL.W.0088.000000T0000Z-151106T0712Z/
/GLML1.1.ER.151101T1037Z.151103T1200Z.151106T0112Z.NO/
833 PM CST SUN NOV 1 2015
The Flood Warning continues for
The Calcasieu River Near Glenmora.
* until late Thursday night...or until the warning is cancelled.
* At 7:45 PM Sunday the stage was 12.8 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 12.0 feet.
* Forecast...The river will continue rising to near 15.5 feet by
Tuesday morning. The river will fall below flood stage Thursday
evening.
* Impact...At stages near 15.0 feet...Flooding of secondary roads
near the river and its tributaries begins, including Ashmore Road.
Strothers Crossing Road near Calcasieu and Price Crossing Road near
Hineston have several feet of water over them and subject to
washouts.
&&
LAT...LON 3113 9279 3090 9269 3090 9262 3105 9265 3115 9275
$$
LAC003-021632-
/O.EXT.KLCH.FL.W.0095.151104T0712Z-151106T0600Z/
/OKDL1.1.ER.151104T0712Z.151104T1800Z.151105T0600Z.NO/
833 PM CST SUN NOV 1 2015
The Flood Warning continues for
The Calcasieu River Near Oakdale.
* from late Tuesday night to late Thursday night...or until the
warning is cancelled.
* Flood stage is 12.0 feet.
* Forecast...The river will rise to near 12.5 feet by Wednesday morning
then begin falling.
* Impact...At stages near 12.0 feet...Minor lowland flooding, mainly
forested areas along the river will occur. Park and picnic ground
off of Highway 10 begins to flood.
&&
LAT...LON 3090 9269 3088 9270 3077 9272 3077 9267 3090 9265
$$
LAC003-021632-
/O.EXT.KLCH.FL.W.0096.151105T2248Z-000000T0000Z/
/OBCL1.1.ER.151105T2248Z.151106T1200Z.000000T0000Z.NO/
833 PM CST SUN NOV 1 2015
The Flood Warning continues for
The Calcasieu River Near Oberlin.
* from Thursday afternoon until further notice...or until the warning
is cancelled.
* At 7:00 PM Sunday the stage was 5.4 feet.
* Minor flooding is forecast.
* Flood stage is 13.0 feet.
* Forecast...rise above flood stage by Thursday afternoon and
continue to rise to near 14.0 feet by Friday morning.
* Impact...At stages near 13.0 feet...Minor lowland flooding near
the river will occur.
&&
LAT...LON 3077 9273 3071 9283 3058 9289 3058 9277 3078 9267
$$
LAC003-053-021632-
/O.EXT.KLCH.FL.W.0097.151104T0600Z-000000T0000Z/
/KDRL1.1.ER.151104T0600Z.151106T0000Z.000000T0000Z.NO/
833 PM CST SUN NOV 1 2015
The Flood Warning continues for
The Calcasieu River Near Kinder.
* from late Tuesday night until further notice...or until the warning
is cancelled.
* At 7:00 PM Sunday the stage was 9.2 feet.
* Minor flooding is forecast.
* Flood stage is 16.0 feet.
* Forecast...rise above flood stage by early Wednesday morning and
continue to rise to near 17.0 feet by Thursday evening.
* Impact...At stages near 16.0 feet...Flooding of wooded areas near
the river will occur.
&&
LAT...LON 3058 9290 3035 9318 3033 9309 3045 9293 3059 9277
$$
LAC019-021632-
/O.CON.KLCH.FL.W.0085.000000T0000Z-000000T0000Z/
/OTBL1.1.ET.151031T0538Z.151101T1100Z.000000T0000Z.NO/
833 PM CST SUN NOV 1 2015
The Flood Warning continues for
The Calcasieu River At Old Town Bay.
* until further notice...or until the warning is cancelled.
* At 5:00 AM Sunday the stage was 5.2 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 4.0 feet.
* Forecast...The river will remain above flood stage through Saturday.
* Impact...At stages near 5.0 feet...Water over lowest portions of
Goos Ferry Road. Cars should be moved to higher ground.
&&
LAT...LON 3030 9329 3019 9321 3025 9308 3031 9303 3038 9314
$$
LAC019-021632-
/O.CON.KLCH.FL.W.0083.000000T0000Z-000000T0000Z/
/LCHL1.1.WT.151031T0352Z.151101T0800Z.000000T0000Z.NO/
833 PM CST SUN NOV 1 2015
The Flood Warning continues for
The Calcasieu River Near Salt Water Barrier.
* until further notice...or until the warning is cancelled.
* At 7:00 PM Sunday the stage was 3.2 feet.
* Minor flooding is forecast.
* Flood stage is 4.0 feet.
* Forecast...rise above flood stage by tomorrow early afternoon and
continue to rise to near 4.5 feet by Saturday.
* Impact...At stages near 4.5 feet...Water covers portions of River
Road in north Lake Charles.
&&
LAT...LON 3035 9332 3017 9335 3014 9328 3029 9303 3036 9309
$$
LAC001-053-113-021632-
/O.CON.KLCH.FL.W.0091.000000T0000Z-000000T0000Z/
/MRML1.1.ER.151101T1745Z.151104T0600Z.000000T0000Z.NO/
833 PM CST SUN NOV 1 2015
The Flood Warning continues for
The Mermentau River Near Mermentau.
* until further notice...or until the warning is cancelled.
* At 7:15 PM Sunday the stage was 4.1 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 4.0 feet.
* Forecast...The river will continue rising to near 4.5 feet by early
Wednesday morning then begin falling.
* Impact...At stages near 4.0 feet...Minor lowland flooding near the
river will occur.
&&
LAT...LON 3025 9266 3004 9276 3004 9260 3019 9254 3024 9255
$$
TXC199-021632-
/O.EXT.KLCH.FL.W.0089.000000T0000Z-151104T0600Z/
/KOUT2.1.ER.151031T2311Z.151102T1200Z.151103T1800Z.NO/
833 PM CST SUN NOV 1 2015
...Flood Warning extended until late Tuesday night...The Flood
Warning continues for
The Village Creek Near Kountze.
* until late Tuesday night...or until the warning is cancelled.
* At 7:46 PM Sunday the stage was 18.6 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 17.0 feet.
* Forecast...The river will continue rising to near 18.8 feet by
tomorrow morning. The river will fall below flood stage Tuesday
early afternoon.
* Impact...At stages near 18.4 feet...The water will be at the low
chord of Highway 418.
&&
LAT...LON 3048 9433 3050 9423 3026 9404 3016 9414 3033 9433
$$
LAC055-113-020303-
/O.CAN.KLCH.FL.W.0090.000000T0000Z-151102T1851Z/
/VLSL1.1.ER.151101T0437Z.151101T1415Z.151101T2015Z.NO/
833 PM CST SUN NOV 1 2015
The Flood Warning is cancelled for
The Vermilion River At Lafayette, Surrey Street Gage.
* At 7:15 PM Sunday the stage was 9.6 feet.
* Fell below flood stage at 2:15 PM Sunday.
* Flood stage is 10.0 feet.
* Forecast...The river will continue to fall to 8.4 feet by Tuesday
morning.
&&
LAT...LON 3031 9204 3000 9227 2987 9219 2988 9206
3022 9190 3031 9191
$$What forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Lake Charles, LA wrote its last area forecast discussion before this river flood warning went out at Oct 31, 7:16 PM CDT, 6 hours 35 minutes earlier.
Area forecast discussion, Oct 31, 7:16 PM CDT, 6 hours 35 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LAKE CHARLES LA
716 PM CDT SAT OCT 31 2015
.AVIATION...
CLDS AND RAINS TO CONTINUE THRU THE OVERNIGHT HOURS....THEREFORE
CEILINGS WILL VARY FROM 005 THROUGH 025 AT TIMES WITH VSBY STEADY
DROPPING IN AREAS OF RAINS.
&&
.PREV DISCUSSION... /ISSUED 656 PM CDT SAT OCT 31 2015/
UPDATE...TORNADO WATCH 528 FOR SOUTH CENTRAL LOUISIANA AND THE
NEAR SHORE COASTAL WATERS EAST OF CAMERON WILL BE ALLOWED TO
EXPIRE. FLOOD WATCH REMAINS IN EFFECT. AN UPPER LEVEL TROF WILL
CONTINUE TO DEEPEN AND FORM A CUTOFF LOW OVER CENTRAL TEXAS
TONIGHT. GOOD UPPER LEVEL DIVERGENCE OVERNIGHT AND INTO SUNDAY
WILL HELP MAINTAIN THE ONGOING RAIN EVENT.
PREVIOUS FCST IS ON TRACK WITH BEST RAIN CHANCES OVER THE EASTERN
PORTION OF THE FORECAST AREA THROUGH THE REMAINDER OF TNITE.
SWEENEY
PREV DISCUSSION... /ISSUED 351 PM CDT SAT OCT 31 2015/
DISCUSSION...
STRONG UPPER LEVEL SYSTEM LOCATED ACROSS THE REGION WITH ABUNDANT
MOISTURE BEING TRANSPORTED OVERHEAD. AN UPPER LEVEL LOW OVER
SOUTHWEST TEXAS WILL GRADUALLY MOVE EASTWARD AND ACROSS THE
FORECAST AREA TONIGHT AND SUNDAY. FOR TONIGHT...HEAVIEST RAINFALL
WILL BE ACROSS SOUTH CENTRAL LOUISIANA AS THE HIGHEST MOISTURE
CONTENT WILL BE LOCATED OVER THAT REGION. SOUTHEAST TEXAS AND WEST
CENTRAL LOUISIANA TOOK THE BRUNT OF THE RAINFALL SO FAR...WITH A
LARGE SWATH OF 6 TO 13 INCHES OF RAINFALL FROM RADAR ESTIMATES AND
SOME RELIABLE GAUGE TRUTH IN THAT AREA. THEREFORE...WILL KEEP THE
FLASH FLOOD GOING THROUGH THE NIGHT...AS IT WILL NOT TAKE MUCH TO
CAUSE RUN-OFF PROBLEMS IN SOUTHEAST TEXAS...AND THE HEAVIER
RAINFALL AMOUNTS OVER SOUTH CENTRAL LOUISIANA COULD GET THOSE
AREAS TO FLASH FLOOD LEVELS.
THE SEVERE PORTION OF THE SYSTEM IS WANING. TORNADO WATCH 528 IS
IN EFFECT FOR RIGHT ALONG THE LOUISIANA COAST UP INTO THE
PARISHES SURROUNDING THE VERMILION BAY...WHERE WHAT REMAINS OF THE
WARM SECTOR STILL EXISTS. A BIT OF A SURFACE WAVE ALSO MOVING
ALONG THE CONFLUENCE OF THE WARM SECTOR AND COOL SECTOR JUST OFF
OF CAMERON...WILL MOVE EASTWARD FOR THE NEXT COUPLE OF HOURS AND
COULD PRODUCE SOME GUSTY WINDS OR AN ISOLATED BRIEF SPIN-UP. WITH
THAT SAID...THE TORNADO WATCH WILL PROBABLY BE CANCELLED BEFORE
EXPIRATION TIME.
RAIN GRADUALLY TAPERS OFF FROM WEST TO EAST DURING SUNDAY INTO
SUNDAY NIGHT AS THE UPPER LEVEL TROUGH PUSHES OFF TO THE EAST.
A MORE TRANQUIL WEATHER PATTER WITH DRY CONDITIONS SHOULD OCCUR
THROUGH MID WEEK.
THE NEXT CHANCE OF RAIN WILL COME TOWARD THE END OF THE WEEK AS
THE NEXT PACIFIC UPPER LEVEL SYSTEM APPROACHES THE REGION.
RUA
MARINE...
GRADIENT IS BEGINNING TO RELAX ACROSS THE REGION. CURRENTLY...ONLY
SMALL CRAFT ADVISORY CONDITIONS ARE NOTED OVER A PORTION OF THE
OUTER WATERS OF SOUTH CENTRAL LOUISIANA...AND THESE WINDS SHOULD
CONTINUE TO RELAX DURING THE EVENING HOURS. ALSO...WITH THE
LIGHTER ONSHORE WINDS...TIDE LEVELS ARE NOT LOOKING QUITE AS
HIGH AS PREVIOUS PREDICTED...AND ACTUAL TIDE LEVELS ARE NOT
EXPECTED TO CAUSE FLOODING PROBLEMS. THEREFORE...THE COASTAL FLOOD
ADVISORY HAS BEEN CANCELLED.
RUA
&&
.PRELIMINARY POINT TEMPS/POPS...
AEX 68 74 60 74 / 70 60 40 10
LCH 67 75 61 77 / 70 50 20 10
LFT 68 75 62 77 / 100 70 30 10
BPT 67 76 61 77 / 60 40 10 10
&&
.LCH WATCHES/WARNINGS/ADVISORIES...
LA...FLASH FLOOD WATCH UNTIL 6 AM CST SUNDAY FOR LAZ027>033-041>045-
052>055-073-074.
TX...FLASH FLOOD WATCH UNTIL 6 AM CST SUNDAY FOR TXZ180-201-215-216-
259>262.
GM...SMALL CRAFT EXERCISE CAUTION UNTIL 3 AM CST SUNDAY FOR GMZ470-
472-475.
&&
AVIATION...19Hazardous weather outlook, Oct 31, 5:54 AM CDT, 19 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LAKE CHARLES LA 554 AM CDT SAT OCT 31 2015 LAZ027>033-041>045-052>055-073-074-TXZ180-201-215-216-259>262- 011100- VERNON-RAPIDES-AVOYELLES-BEAUREGARD-ALLEN-EVANGELINE-ST. LANDRY- CALCASIEU-JEFFERSON DAVIS-ACADIA-LAFAYETTE-UPPER ST. MARTIN- VERMILION-IBERIA-ST. MARY-LOWER ST. MARTIN-WEST CAMERON- EAST CAMERON-TYLER-HARDIN-JEFFERSON-ORANGE-NORTHERN JASPER- NORTHERN NEWTON-SOUTHERN JASPER-SOUTHERN NEWTON- 554 AM CDT SAT OCT 31 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL LOUISIANA...SOUTH CENTRAL LOUISIANA...SOUTHWEST LOUISIANA...WEST CENTRAL LOUISIANA...EAST CENTRAL TEXAS AND SOUTHEAST TEXAS. .DAY ONE...TODAY AND TONIGHT A VIGOROUS STORM SYSTEM APPROACHING THE REGION FROM THE WEST WILL RESULT IN NUMEROUS SHOWERS AND THUNDERSTORMS ACROSS THE OUTLOOK AREA TODAY AND TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS...WITH DAMAGING WINDS AND TORNADOES THE PRIMARY HAZARDS. A FLASH FLOOD WATCH IS IN EFFECT THROUGH TODAY FOR THE RISK OF LOCALLY HEAVY RAINFALL. RAINFALL TOTALS OF 2 TO 4 INCHES ARE EXPECTED...WITH LOCALLY 4 TO 6 INCHES POSSIBLE. THE WATCH MAY NEED TO BE EXTENDED THROUGH TONIGHT FOR PARTS OF EAST AND SOUTH CENTRAL LOUISIANA. A COASTAL FLOOD ADVISORY IS IN EFFECT. MODERATE TO STRONG ONSHORE FLOW WILL RESULT IN TIDES RUNNING 1 TO 2 FEET ABOVE NORMAL...WITH ACTUAL TIDES REACHING 3 TO 4 FT MLLW AT THE TIME OF PREDICTED HIGH TIDE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THE POTENTIAL FOR LOCALLY HEAVY RAINFALL MAY LINGER INTO SUNDAY MORNING FOR PARTS OF SOUTH CENTRAL LOUISIANA. OTHERWISE...ONLY LIGHT RAIN IS EXPECTED. NO HAZARDOUS WEATHER IS EXPECTED THE REST OF THE WEEK. .SPOTTER INFORMATION STATEMENT... STORM SPOTTER ACTIVATION IS POSSIBLE TODAY AND TONIGHT. GMZ430-432-435-450-452-455-470-472-475-011100- SABINE LAKE-CALCASIEU LAKE-VERMILION BAY- COASTAL WATERS FROM CAMERON LA TO HIGH ISLAND TX OUT 20 NM- COASTAL WATERS FROM INTRACOASTAL CITY TO CAMERON LA OUT 20 NM- COASTAL WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA OUT 20 NM- WATERS FROM CAMERON LA TO HIGH ISLAND TX FROM 20 TO 60 NM- WATERS FROM INTRACOASTAL CITY TO CAMERON LA FROM 20 TO 60 NM- WATERS FROM LOWER ATCHAFALAYA RIVER TO INTRACOASTAL CITY LA FROM 20 TO 60 NM- 554 AM CDT SAT OCT 31 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE NORTHWEST GULF OF MEXICO. .DAY ONE...TODAY AND TONIGHT A VIGOROUS STORM SYSTEM APPROACHING THE REGION FROM THE WEST WILL RESULT IN NUMEROUS SHOWERS AND THUNDERSTORMS ACROSS THE OUTLOOK AREA TODAY AND TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS...WITH STRAIGHT LINE WINDS AND WATERSPOUTS THE PRIMARY HAZARDS. A SMALL CRAFT ADVISORY IS IN EFFECT FOR THE GULF WATERS TODAY AS SOUTH WINDS OF 15 TO 25 KNOTS WITH HIGHER GUSTS ARE EXPECTED. WINDS SHOULD GRADUALLY DECREASE THROUGH THE DAY AS THE PRESSURE GRADIENT WEAKENS ACROSS THE AREA. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... MARINE INTERESTS SHOULD BE ALERT FOR THE POTENTIAL FOR STRONG TO SEVERE THUNDERSTORMS TODAY AND TONIGHT. 13
The office that day
Everything else NWS Lake Charles, LA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 1, 4:01 AM CST | River Flood Warning | LCH | Acadia, Jefferson Davis, Vermilion | 4 days |
| Nov 1, 4:02 AM CST | River Flood Warning | LCH | Beauregard, Vernon | 3 days |
| Nov 1, 9:17 AM CST | River Flood Warning | LCH | Allen | 5 days |
| Nov 1, 9:17 AM CST | River Flood Warning | LCH | Allen | 5 days |
| Nov 1, 9:17 AM CST | River Flood Warning | LCH | Allen | 12 days |
| Nov 1, 9:17 AM CST | River Flood Warning | LCH | Allen, Jefferson Davis | 11 days |
| Nov 1, 5:06 PM CST | Areal Flood Warning | LCH | Beauregard, Calcasieu, Rapides, Vernon | 24 hr |
Nearby
River Flood Warnings in Louisiana, 2015Every river flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.